# SDR USAA2010052891040

- Difficulty date: May 27, 2010
- Submitted: May 28, 2010
- Operation: Air carrier
- Aircraft: N652AW
- Make and model: Airbus A320-232
- Aircraft serial: 953
- Aircraft time: 41,901 hours, 15,820 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Part number: 1012887
- Condition: Wrong Part
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLT 174 - LAS - EEL - ROW 11L EMERGENCY EXIT SEAT LIGHT LENS WRONG TYPE (CLEAR).  MAINTENANCE REPLACED WITH RED LENS.
